Alert archive / New Mexico / Wind Advisories in 2019

Wind Advisory 6, NWS El Paso, TX

February 15, 2019El Paso County, Hudspeth County, Texas; 6 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Feb 15, 2019, 2:53 PM MST for El Paso County, Hudspeth County, Texas; 6 counties in New Mexico. It took effect at Feb 16, 2019, 12:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2019, 2:53 PM MST (21:53 UTC)
In effect from
Feb 16, 2019, 12:00 PM MST
Expired
Feb 16, 2019, 9:00 PM MST
In force
9 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WWUS74 KEPZ 152153
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
253 PM MST Fri Feb 15 2019

...Westerly Winds to Increase Again on Saturday...

.A deep upper level trough over the western United States, and an
embedded upper level disturbance moving across northern New Mexico
will lead to stronger westerly winds across much of the region on
Saturday afternoon. West winds of 25 to 35 mph with gusts of 45 to
50 mph are expected. Gusty winds will linger into Saturday 
evening east of the Organ and Franklin Mountains.

NMZ407>412-414>417-TXZ418-420>422-161400-
/O.NEW.KEPZ.WI.Y.0006.190216T1900Z-190217T0100Z/
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Including the cities of Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, and Sierra Blanca
253 PM MST Fri Feb 15 2019

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MST SATURDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from noon to 6 PM MST
Saturday. 

* AREA AFFECTED...The lowlands of South-Central New Mexico and Far
  West Texas.

* TIMING...Winds will increase in the early afternoon hours,
  peaking between 2 PM and 5 PM.

* WINDS...West winds of 25 to 35 mph with gusts to 45 mph. 

* DUST...Patchy blowing dust is expected, but will only impact
  visibility in a few isolated locations.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds 
this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ413-TXZ419-161400-
/O.NEW.KEPZ.WI.Y.0006.190216T1900Z-190217T0400Z/
Southern Tularosa Basin-Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, East and Northeast El Paso, 
Socorro, and Fort Bliss
253 PM MST Fri Feb 15 2019

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MST SATURDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from noon to 9 PM MST
Saturday. 

* AREA AFFECTED...East slopes of the Franklin and Organ Mountains
  including Northeast El Paso and White Sands Missile Range Base.

* TIMING...Winds will increase in the early afternoon hours,
  peaking between 2 PM and 5 PM.

* WINDS...West winds if 25 to 35 mph with gusts to 50 mph.

* DUST...Patchy blowing dust is expected, but will only impact
  visibility in a few isolated locations.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hardiman
2 follow-up statements
883 
WWUS74 KEPZ 161220
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
520 AM MST Sat Feb 16 2019

...Westerly Winds to Increase Again Today...

.A deep upper level trough over the western United States, and an
embedded upper level disturbance moving across the New Mexico and
Colorado border, will lead to stronger westerly winds across much
of the region on this afternoon. West winds of 30 to 35 mph with 
gusts of 45 to 55 mph are expected. Gusty winds will linger into 
Saturday evening in areas east of the Organ and Franklin 
Mountains.

NMZ402>406-TXZ423-162030-
/O.EXA.KEPZ.WI.Y.0006.190216T1900Z-190217T0100Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Fabens, Fort Hancock, and Tornillo
520 AM MST Sat Feb 16 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from noon today to
6 PM MST this evening. 

* AREA AFFECTED...The lowlands of South-Central New Mexico and 
  Far West Texas. 

* TIMING...Winds will increase in the early afternoon hours, 
  peaking between 2 PM and 5 PM. 

* WINDS...West winds of 25 to 35 mph with gusts to 45 mph.

* DUST...Patchy blowing dust is expected, and may periodically
  reduce visibility to dangerous levels along Interstate 10 near
  Lordsburg Playa this afternoon.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ413-TXZ419-162030-
/O.CON.KEPZ.WI.Y.0006.190216T1900Z-190217T0400Z/
Southern Tularosa Basin-Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, East and Northeast El Paso, 
Socorro, and Fort Bliss
520 AM MST Sat Feb 16 2019

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MST
THIS EVENING...

* AREA AFFECTED...East slopes of the Franklin and Organ 
  Mountains including Northeast El Paso and White Sands Missile 
  Range Base. 

* TIMING...Winds will increase in the early afternoon hours, 
  peaking between 2 PM and 5 PM. 

* WINDS...West winds if 30 to 35 mph with gusts to 55 mph.

* DUST...Patchy blowing dust is expected, but will only impact 
  visibility in a few isolated locations. 

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ407>412-414>417-TXZ418-420>422-162030-
/O.CON.KEPZ.WI.Y.0006.190216T1900Z-190217T0100Z/
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Including the cities of Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, and Sierra Blanca
520 AM MST Sat Feb 16 2019

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST
THIS EVENING...

* AREA AFFECTED...The lowlands of South-Central New Mexico and 
  Far West Texas. 

* TIMING...Winds will increase in the early afternoon hours, 
  peaking between 2 PM and 5 PM. 

* WINDS...West winds of 30 to 35 mph with gusts to 50 mph.

* DUST...Patchy blowing dust is expected, but will only impact 
  visibility in a few isolated locations. 

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hardiman
233 
WWUS74 KEPZ 162058
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
158 PM MST Sat Feb 16 2019

...Strong Westerly Winds and Blowing Dust across the Borderland
this afternoon...

.A deep upper level trough over the western United States, and an
embedded upper level disturbance moving across the New Mexico and
Colorado border, will continue the strong westerly winds across 
much of the region though the afternoon and into the early evening
hours. West winds of 30 to 35 mph with gusts of 45 to 55 mph are 
expected. For most of the region the winds will begin to slacken
shortly after sunset, however gusty winds will linger into the 
mid evening hours over areas east of the Organ and Franklin 
Mountains.

NMZ413-TXZ419-170400-
/O.CON.KEPZ.WI.Y.0006.000000T0000Z-190217T0400Z/
Southern Tularosa Basin-Eastern/Central El Paso County-
Including the cities of Chaparral, Orogrande, 
White Sands Range Headquarters, East and Northeast El Paso, 
Socorro, and Fort Bliss
158 PM MST Sat Feb 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

* AREA AFFECTED...East slopes of the Franklin and Organ 
  Mountains including Northeast El Paso and White Sands Missile 
  Range Base. 

* TIMING...Strongest winds will peak in the middle and late
  afternoon hours, between 2 PM and 6 PM. Winds will begin to
  taper off a couple hours after sunset.
  

* WINDS...West winds if 30 to 35 mph with gusts to 55 mph.

* DUST...Patchy blowing dust is expected, but will only impact 
  visibility in a few isolated locations. 

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402>412-414>417-TXZ418-420>423-170100-
/O.CON.KEPZ.WI.Y.0006.000000T0000Z-190217T0100Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, and Tornillo
158 PM MST Sat Feb 16 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* AREA AFFECTED...The lowlands of South-Central New Mexico and 
  Far West Texas. 

* TIMING...Strongest winds will peak in the middle and late
  afternoon hours, between 2 PM and 5 PM. Winds will begin to
  taper off in the hour after sunset.

* WINDS...West winds of 30 to 35 mph with gusts to 50 mph.

* DUST...Patchy blowing dust is expected, but will only impact 
  visibility in a few isolated locations. 

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Bird

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 15, 5:27 AM MST, 9 hours 26 minutes earlier.

Area forecast discussion, Feb 15, 5:27 AM MST, 9 hours 26 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
527 AM MST Fri Feb 15 2019

.SYNOPSIS...
We will have a slight chance for rain today and our winds will
very slowly lessen as we move into the evening hours. For
Saturday we will have more windy conditions, but we will be dry
with temperatures running near average. On Sunday we will be
breezy with our temperatures a little below average. For most of
next week, we will have below average temperatures with a chance
for mountain snow showers and lowland rain showers. The best
chance for precipitation will be west of the Rio Grande.

&&

.DISCUSSION...
A parade of upper level storm system will keep our weather
pattern active through at least the end of next week. Currently
one upper level storm system was moving across New Mexico this
morning. This system is warm, and is bringing (and will continue
to bring this morning) some isolated rain showers, both in the
lowlands and in the mountains. Rain totals will remain at or below
0.50 (mainly west of the Rio Grande) and many of us may not see
any rain at all. By later this afternoon, our rain chances will
disappear and our strong and gusty winds will begin to slowly
diminish. For Saturday and Sunday we will be between storm
systems, so we will have a zonal flow set up across the southwest
U.S. This zonal flow will allow a lee side trough to develop over
eastern Colorado. On Saturday, this lee side trough will be pretty
strong and it will help give us more strong and gusty winds on
Saturday afternoon. Right now, it looks like the winds will stay
just below wind advisory criteria (25 to 35 mph). Then on Sunday
the lee side trough won't be as strong so our winds will be less,
probably in the breezy category (15 to 25 mph).

Then on Monday, a long wave trough will settle over the western
U.S. and then short wave troughs will rotate around the base of
the main trough to give us occasional lowland rain showers and
mountain snow showers. The short waves won't have much moisture
to work with so our precipitation totals will remain on the light
side of things. The best precipitation chances will be for
locations west of the Rio Grande, and the best chance for all of
us to get some precipitation will be on Tuesday as a stronger
short wave rotates across the area. In addition to the
precipitation chances we will see colder air return to the area.
After our above normal temperatures today and Saturday, most of
next week will see high temperatures running 5 to 10 degrees below
average. We might get our high temperatures back up to average by
the end of next week. The extended models show that another
strong upper level trough will move across New Mexico for the end
of next week. Right now the latest run of the GFS is a little
faster and drier with the system, while the ECMWF keeps the system
back about 12 hours. Depending on which extended model you look
at, this upper level storm system will bring a chance for
precipitation and breezy to windy conditions to the area on Friday
(GFS) or on Saturday (ECMWF). Again like the current systems, the
one for the end of next week won't have much moisture to work
with, so precipitation totals, whether rain or snow, look light.

&&

.AVIATION...Valid 15/12Z-16/12Z
Generally VFR conditions expected for the next 24 hours. An upper
level storm system moving across New Mexico today, will continue
our strong and gusty surface winds and give us a slight chance
for rain. Winds this morning will be 27020G30KT, but locations
east of area mountains (like KELP) will likely see a little higher
on the winds. The winds will slowly slacken as we move through the
evening hours so that by late tonight they will be more like
26010G20KT. Just as a heads up, after the winds slow tonight, the
stronger winds will return for Saturday afternoon. The best chance
for rain will be west of the Rio Grande, but rain totals are
expected to light. We will be mostly cloudy today with our
ceilings bouncing between BKN120-250, but certainly cannot rule
out some slightly lower ceilings of BKN050, especially near any
rain showers.

&&

.FIRE WEATHER...
An upper level storm system was bringing clouds and rain showers
to the region this morning. Best chances for rain will be west of
the Rio Grande and in area mountains. Our surface winds will be
strong from the west today at 20 to 30 mph, especially east of
area mountains. Our winds will slow some what tonight, but the
strong winds will again return on Saturday. On Sunday we will
continue to be dry, with a little less winds. Monday will begin a
cool down, which will continue for much of next week. A series of
weak upper level storm system will give us occasional chances for
lowland rain showers and mountain snow showers. Right now
precipitation totals look light. Our min RH's look to stay at or
above 20% through the middle of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 70  48  64  39 /  20   0   0   0
Sierra Blanca           68  46  66  34 /  10   0   0   0
Las Cruces              69  44  60  33 /  10   0   0   0
Alamogordo              69  44  61  31 /  20   0   0   0
Cloudcroft              47  33  40  22 /  40   0   0   0
Truth or Consequences   68  40  59  31 /  10   0   0   0
Silver City             55  36  48  28 /  40   0   0   0
Deming                  66  42  58  28 /  10   0   0   0
Lordsburg               63  39  56  29 /  30   0   0   0
West El Paso Metro      68  48  63  39 /  10   0   0   0
Dell City               71  44  66  33 /   0   0   0   0
Fort Hancock            73  48  70  38 /  10   0   0   0
Loma Linda              65  44  60  34 /  20   0   0   0
Fabens                  71  48  67  38 /  20   0   0   0
Santa Teresa            69  45  63  34 /  10   0   0   0
White Sands HQ          68  46  61  37 /  10   0   0   0
Jornada Range           68  43  60  31 /  10   0   0   0
Hatch                   68  42  60  31 /  10   0   0   0
Columbus                68  45  61  34 /  10   0   0   0
Orogrande               69  43  62  31 /  10   0   0   0
Mayhill                 58  40  50  28 /  30   0   0   0
Mescalero               56  37  49  26 /  40   0   0   0
Timberon                55  36  48  23 /  30   0   0   0
Winston                 59  34  50  22 /  20   0   0   0
Hillsboro               63  39  55  28 /  10   0   0   0
Spaceport               68  40  59  27 /  10   0   0   0
Lake Roberts            54  31  46  22 /  40   0   0   0
Hurley                  58  37  51  26 /  30   0   0   0
Cliff                   59  35  52  23 /  30   0   0   0
Mule Creek              56  35  48  28 /  40   0   0   0
Faywood                 59  39  52  28 /  20   0   0   0
Animas                  66  42  59  30 /  20   0   0   0
Hachita                 66  41  59  26 /  10   0   0   0
Antelope Wells          66  44  62  31 /  10   0   0   0
Cloverdale              61  41  57  32 /  30   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

Brice
Hazardous weather outlook, Feb 15, 6:14 AM MST, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
614 AM MST Fri Feb 15 2019

NMZ401>417-TXZ418>424-161315-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
614 AM MST Fri Feb 15 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight
We will see isolated to scattered rain showers today, mainly this
morning and mainly west of the Rio Grande. Our strong winds will
begin to slow by the early evening hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday
For Saturday, drier air will move in, but we will see another
round of strong winds, which could lead to some difficult driving
conditions. For Sunday we will see breezy afternoon winds with
continued dry conditions. Monday will start a cooling trend for us
and we will see below average high temperatures for most of next
week. There will be a slight chance for mountain snow showers and
lowland rain showers, again mainly west of Rio Grande, for most of
next week. Precipitations totals look to be light.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.

Nearby

Wind Advisories in New Mexico, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.